# SDR KBM2005F00226

- Difficulty date: May 5, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3210 · Main Landing Gear
- Part: Skid Shoe
- Part number: 350A41104621
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD SKID SHOE CRACKED, REMOVED AND REPLACED.  (K)
